# SDR IXXA0500175S

- Difficulty date: January 23, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 86,085 hours, 35,775 cycles
- Engine: Cfmint CFM563C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Shroud
- Condition: Worn
- Location: Nr 1 Engine
- Part time: 86,085 hours, 35,775 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK FOUND NUMBER 1 ENGINE FAN ABRADABLE SHROUD WORN BEYOND LIMITS AT 12:00, AND 1:00 POSITIONS.  REMOVED ACCOUSTICAL PANELS, POTTED REPAIR AREAS, APPLIED FIBERGLASS OVERLAYS, CLEANED AND SEALED AREAS.  REINSTALLED ACCOUSTICAL PANELS IAW CFM MM 72-23-02.
